# SDR CALA2022052501332

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 47,290 hours, 28,592 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Plate
- Part number: D5725121620100
- Condition: Damaged
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON HYDRAULIC BULKHEAD FITTING WING PLATE DAMAGED ON HAECO LCQ REF 9296155/32155 SPEC A3NB-29-3-6020. NR GENERATED BY V9174 17 REMOVED & REPLACED #2 PYLON HYDRAULIC BULKHEAD FITTING WING PLATE IAW A319 57-21-11-300-005 AT HAECO LCQ ON HANGAR NR 9296155/32 155 PERFORMED BY MECH V061609 RII INSP PERFORMED BY V925611
